# SDR SWAA2023041919535

- Difficulty date: March 21, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA ON RAIL LOCATED BS 727D TO BS 727E S-27R RBL 8.10 AND WL 156 AT AFT CARGO COMPARTMENT 2023-191920<[01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D S/N: 210138103; DUE DATE: 11-APR-23;[02] PERFORMED PERMANENT REPAIR ON BILGE AREA ON RAIL LOCATED BS 727D TO BS 727E S-27R RBL 8.10 AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND B737-700 SRM 53-00-53-2R-2 REPAIR 2 ALTERNATIVE 5 FIGURE 203 SHEET 10 SEE INDIVIDUAL SING-OFFS BELOW;[03] JOB COMPLETED AND CERTIFIED RII.
